Does Effexor 150mg cause hair loss and when will I see this after taking the drug? Also does anyone know when I can expect the side affects to stop? Thank you I have only been on 150mg for about a week from taking 75mg for a few months Prozac made some hair loss so I was wondering if Effexor will do the same
Hi, lady! There's no predicting what medications will affect any individual in any particular way, but hair loss is pretty rare with Effexor:
"Uncommon (0.1% to 1%): Photosensitivity, rash, acne, alopecia."
Side effects generally resolve within just a few days to a week or two especially after a dosage increase (although you doubled your dose).
Best regards, Wildcat
Desert lady; Yes Prozac is more known for the hair loss, But as WildCat said it is very rare with Effexor and after 2 months you should have already noticed it so it is very doubtful that you will have that problem it's a wait and see. But if you have already been on it for a few months I WOULD not worry about it. CHUCK1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2011 • 2 answers
Posted 16 Nov 2012 • 4 answers
Posted 24 Aug 2014 • 5 answers
Posted 24 Oct 2014 • 1 answer
Posted 12 Feb 2017 • 7 answers